School of Medicine
The chronic use of nonsteroidal anti-inflammatory drugs (NSAIDs) has steadily increased and, as a result, adverse effects have become more common. Isolated case reports have documented diaphragm-like colonic strictures and ulceration as the result of NSAID use. We report a unique case of this rare side effect with documented endoscopic and histologic healing of multiple proximal diaphragm-like colonic strictures and ulceration months after simple discontinuation of NSAID therapy.
Digital Commons Citation
Poushanchi, Behdod; Vallabh, Hiren; and Kupec, Justin, "Endoscopic and Pathologic Resolution of Chronic Nonsteroidal Anti-Inflammatory Drug-Induced Diaphragm-Like Colonic Strictures and Ulceration" (2018). Faculty & Staff Scholarship. 1990.
Poushanchi, B., Vallabh, H., & Kupec, J. (2018). Endoscopic and Pathologic Resolution of Chronic Nonsteroidal Anti-Inflammatory Drug-Induced Diaphragm-Like Colonic Strictures and Ulceration. Case Reports in Gastrointestinal Medicine, 2018, 1–3. https://doi.org/10.1155/2018/7824081